# SDR QXEA200301474

- Difficulty date: November 19, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 5,891 hours, 6,798 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Filter
- Part number: 4951960
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX-ON FLIGHT NUMBER 2310, APU BLEED AIR UNUSEABLE DUE TO FOUL MUSTY ODOR. NO ODOR USING ENGINE BLEED AIR. REMOVED AND REPLACED FUEL FILTER ASSEMBLY. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
